# SDR UIEA2018121982868

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 75,811 hours, 10,580 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 65B1500214
- Condition: Corroded
- Location: Bs 1394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-TEE OF RH BODY GEAR W/W LONGERON BOX AT STA 1394.RBL.120( 1.REMOVE DAMAGE PARTS I.A.W. SRM 51-40-02,REV.41.  2.FABRICATE PART I.A.W. EI NO.T2018P53M-7223,REV.0.  3.INSTALL FABRICATE PART I.A.W. SRM 51-40-02,REV.41 AND DWG NO.05B15002,ID 0002.  4.JOB COMPLETED AND COND CHK NML. )
